Skip to Content

Accutane - I'm taking Acnotin 20 and have got many more pimples recently. Is this normal?

My face now has more pimples than before. Not sure whether Acnotin 20 is suitable for me?

Medically reviewed by Drugs.com Last updated on Apr 15, 2019.

Official Answer

by Drugs.com

Accutane and Acnotin are both brand names of Isotretinoin, a potent form of Vitamin A used to treat severe acne. One in five people on Isotretinoin experience a worsening of their acne about three to four weeks into the treatment. It usually only lasts for several days and is not a sign of treatment failure. Real improvement in acne is generally not evident until six weeks into the treatment, when it usually begins on the upper face and then gradually proceeds downward.

People with severe acne over the trunk may expect to be on treatment for 6-9 months whereas those with just severe facial acne will usually only need 6 months treatment. The treatment duration is obviously dependent on the dose of the drug which the patient can take.

To learn more about Accutane and other peoples experiences see:

https://www.drugs.com/accutane.html

Related Medical Questions

Drug Information

Related Support Groups

  • Accutane (76 questions, 218 members)
  • Acne (269 questions, 939 members)
Hide